Items where Subject is "MSC 2010, the AMS's Mathematics Subject Classification > 70 Mechanics of particles and systems"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type
Jump to: A | B | C | D | F | G | H | J | L | M | N | T | V | Z
Number of items at this level: 56.

A

Alomair, Reem (2015) Periodic orbits in some classes of Hamiltonian systems with symmetry. Doctoral thesis, Manchester Institute for Mathematical Sciences, The University of Manchester.

B

Borisov, A.V. and García-Naranjo, L.C. and Mamaev, I.S. and Montaldi, James (2018) Reduction and relative equilibria for the 2-body problem in spaces of constant curvature. Celestial Mechanics and Dynamical Astronomy, 130. ISSN 0923-2958

Buono, Pietro-Luciano and Laurent-Polz, Frederic and Montaldi, James (2005) Symmetric Hamiltonian Bifurcations. In: Geometric Mechanics and Symmetry: The Peyresq Lectures. London Mathematical Society Lecture Notes Series (306). Cambridge University Press, Cambridge, UK (etc), pp. 357-402. ISBN 0-521-53957-9

Buono, Pietro-Luciano and Laurent-Polz, Frederic and Montaldi, James (2005) Symmetric Hamiltonian Bifurcations. In: Geometric Mechanics and Symmetry: The Peyresq Lectures. London Mathematical Society Lecture Notes Series (306). Cambridge University Press, Cambridge, UK (etc), pp. 357-402. ISBN 0-521-53957-9

C

Cross, Mathew I. (2005) Symplectic integrators and optimal control. Masters thesis, University of Manchester.

D

Dallali, H. and Medrano-Cerda, G. and Brown, M. (2011) CONTROL OF A COMPLIANT HUMANOID ROBOT IN DOUBLE SUPPORT PHASE: A GEOMETRIC APPROACH. Int. J. of Humanoid Robotics (IJHR). (Submitted)

Duck, P. and Foster, M.R. (2001) Spin-up of homogeneous and stratified fluids. Annual Review of Fluid Mechanics, 33. pp. 231-263. ISSN 0066-4189

Duck, Peter W. (2005) Transient growth in developing plane and Hagen Poiseuille flow. Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences, 461 (2057). pp. 1311-1333. ISSN 1471-2946

F

Fasso, Francesco and García-Naranjo, Luis C. and Montaldi, James (2018) Integrability and dynamics of the n-dimensional symmetric Veselova top. J. Nonlinear Science. ISSN 1432-1467 (In Press)

Fontaine, Marine (2017) Explicit symmetry breaking and Hamiltonian systems. Doctoral thesis, University of Manchester.

Fontaine, Marine and Montaldi, James (2018) Persistence of stationary motion under explicit symmetry breaking perturbation. [MIMS Preprint]

G

García-Naranjo, Luis and Montaldi, James (2017) Gauge momenta as Casimir functions of nonholonomic systems. Archive for Rational Mechanics and Analysis. ISSN 0003-9527 (Print) 1432-0673 (Online)

Gray, J. M. N. T. (2010) Particle size segregation in granular avalanches: A brief review of recent progress. AIP Conference Proceedings, 1227 (1). pp. 343-362.

Gray, J. M.N.T. and Kokelaar, B.P. (2010) Large particle segregation, transport and accumulation in granular free-surface flows. Journal of Fluid Mechanics, 652. pp. 105-137.

Gray, J.M.N.T. (2001) Granular flow in partially filled slowly rotating drums. Journal of Fluid Mechanics, 441. pp. 1-29. ISSN 0022-1120

Gray, J.M.N.T. and Ancey, C. (2009) Segregation, recirculation and deposition of coarse particles near two-dimensional avalanche fronts. Journal of Fluid Mechanics, 629. pp. 387-423.

Gray, J.M.N.T. and Chugunov, V.A. (2006) Particle-size segregation and diffusive remixing in shallow granular avalanches. Journal of Fluid Mechanics, 569. pp. 365-398. ISSN 0022-1120

Gray, J.M.N.T. and Tai, Y.-C and Noelle, S (2003) Shock waves, dead-zones and particle-free regions in rapid granular free surface flows. Journal of Fluid Mechanics, 491. pp. 161-181. ISSN 0022-1120

Gray, J.M.N.T. and Thornton, A.R. (2005) A theory for particle size segregation in shallow granular free-surface flows. Proceedings of the Royal Society A, 461. pp. 1447-1473. ISSN 1364-5021

Gray, JMNT and Shearer, M and Thornton, AR (2006) Time-dependent solutions for particle size segregation in shallow granular avalanches. Proceedings of the Royal Society A, 462. pp. 947-972. ISSN 1364-5021

Gray, JMNT and Thornton, AR (2005) A theory for particle size segregation in shallow granular free-surface flows. Proceedings of the Royal Society A, 461. pp. 1447-1473. ISSN 1364-5021

H

Harris, D. (2001) Characteristic relations for a model for the flow of granular materials. Mathematical, Physical and Engineering Sciences, 457 (2006). pp. 347-370. ISSN 1471-2946

Harris, D. (2001) Ill and well-posed models of granular flow. Acta Mechanica, 146 (3-4). pp. 199-225. ISSN 1619-6937

Harris, D. and Grekova, E.F. (2005) A hyperbolic well-posed model for the flow of granular materials. Journal of Engineering Mathematics, 52 (1). pp. 107-135. ISSN 0022-0833

Hogg, AJ and Gray, JMNT and Cui, X (2005) Granular Vacua. In: Powders and Grains 2005. A.A. Balkema, Rotterdam, pp. 929-933. ISBN 041538348X

J

Jiang, M.J. and Harris, D. and Yu, H.S. (2005) Kinematic models for non-coaxial granular materials. Part I: theory. International Journal for Numerical and Analytical Methods in Geomechanics, 29 (7). pp. 643-661. ISSN 0363-9061

Jiang, M.J. and Harris, D. and Yu, H.S. (2005) Kinematic models for non-coaxial granular materials. Part II: evaluation. International Journal for Numerical and Analytical Methods in Geomechanics, 29 (7). pp. 663-689. ISSN 0363-9061

L

Lim, Chjan and Montaldi, James and Roberts, Mark (2001) Relative equilibria of point vortices on the sphere. Physica D: Nonlinear Phenomena, 148. pp. 97-135. ISSN 0167-2789

M

Montaldi, James (2015) Existence of symmetric central configurations. Celestial Mechanics and Dynamical Astronomy. ISSN 0923-2958 (In Press)

Montaldi, James (2010) Momentum maps and ... In: UK-Japan Winter School on Integrable Systems and Symmetry, 07-10 Jan 2010, Manchester, UK. (Unpublished)

Montaldi, James (1997) Persistence and stability of relative equilibria. Nonlinearity, 10. pp. 449-466. ISSN 1361-6544

Montaldi, James (2000) Relative equilibria and conserved quantities in symmetric Hamiltonian systems. In: The Peyresq Lectures in Nonlinear Phenomena. World Scientific, Singapore, pp. 357-402.

Montaldi, James and Nava-Gaxiola, Citlalitl (2014) Point vortices on the hyperbolic plane. J. Mathematical Physics, 55 (102702). pp. 1-14. (In Press)

Montaldi, James and Ratiu, Tudor (2005) Geometric Mechanics and Symmetry: The Peyresq Lectures. London Mathematical Society Lecture Notes Series, 306 . Cambridge University Press, Cambridge etc. ISBN 0521539579

Montaldi, James and Roberts, Mark (1999) Relative Equilibria of Molecules. J. Nonlinear Science, 9. pp. 53-88. ISSN 1432-1467

Montaldi, James and Rodriguez-Olmos, Miguel (2015) Hamiltonian relative equilibria with continuous isotropy. [MIMS Preprint]

Montaldi, James and Rodriguez-Olmos, Miguel (2013) A sufficient condition for the existence of Hamiltonian bifurcations with continuous isotropy. Acta Mathematica Vietnamica, 38 (1). pp. 11-19. ISSN 0251-4184

Montaldi, James and Souliere, Anik and Tokieda, Tadashi (2003) Vortex dynamics on cylinders. SIAM J. on Applied Dynamical Systems, 2. pp. 417-430. ISSN 1536-0040

Montaldi, James and Steckles, Katrina (2013) Classification of symmetry groups for planar n-body choreographies. Forum of Mathematics: Sigma, 1 (2013, e5). pp. 1-55. ISSN 1749-9097

Montaldi, James and Steckles, Katrina (2013) Classification of symmetry groups for planar n-body choreographies. Forum of Mathematics, Sigma, 1. ISSN 2050-5094 (In Press)

Montaldi, James and Tokieda, Tadashi (2010) Dynamics of poles with position-dependent strengths and its optical analogues. [MIMS Preprint]

Montaldi, James and Tokieda, Tadashi (2010) Dynamics of poles with position-dependent strengths and its optical analogues. [MIMS Preprint]

Montaldi, James and Tokieda, Tadashi (2011) Dynamics of poles with position-dependent strengths and its optical analogues. Physica D, 240. pp. 1636-1643. ISSN 0167-2789

Muldoon, Mark (1989) Ghosts of Order on the Frontier of Chaos. Doctoral thesis, California Institute of Technology.

N

Nava Gaxiola, Citlalitl (2013) Point vortices on the hyperboloid. Doctoral thesis, Manchester Institute for Mathematical Sciences, The University of Manchester.

T

Tai, Y.-C. and Noelle, S. and Gray, J.M.N.T. (2002) Shock capturing and front tracking methods for granular avalanches. Journal of Computational Physics, 175. pp. 269-301. ISSN 0021-9991

Taslaman, Leo (2014) Algorithms and theory for polynomial eigenproblems. Doctoral thesis, Manchester Institute for Mathematical Sciences, The University of Manchester.

Taslaman, Leo (2014) Strongly damped quadratic matrix polynomials. [MIMS Preprint]

Taslaman, Leo (2014) An algorithm for quadratic eigenproblems with low rank damping. [MIMS Preprint]

Taslaman, Leo (2014) An algorithm for quadratic eigenproblems with low rank damping. [MIMS Preprint]

Taslaman, Leo (2014) An algorithm for quadratic eigenproblems with low rank damping. [MIMS Preprint]

Theofilis, V. and Duck, P. and Owen, J. (2004) Viscous linear stability analysis of rectangular duct and cavity flows. Journal of Fluid Mechanics, 505. pp. 249-286. ISSN 0022-1120

Thornton, AR and Gray, JMNT and Hogg, AJ (2006) A three-phase mixture theory for particle size segregation in shallow granular free-surface flows. Journal of Fluid Mechanics, 550. pp. 1-25. ISSN 0926-5112

Thornton, Anthony (2005) A Study of Segregation in Granular Gravity Driven Free Surface Flows. Doctoral thesis, The University of Manchester.

V

Voronov, Theodore (2004) An alternative form of the Helmholtz criterion in the inverse problem of the calculus of variations. Letters in Mathematical Physics, 67 (2). pp. 103-110. ISSN 0377-9017

Z

Zuriguel, I. and Gray, J.M.N.T. and Peixinho, J. and Mullin, T. (2006) Pattern selection by a granular wave in a rotating drum. Physics Review E, 73 (061302). pp. 1-4. ISSN 1539-3755

This list was generated on Mon Dec 17 01:00:16 2018 GMT.